Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On BP medicines felodopine, ramipril, reduced dosage caused rapid heart beat, palpitations. Reaction to dosage ?

Hi. I have been on blood pressure medication for many years. I currently take 10mg ramipril and 5 mg felodopine. I am aged 56 and have been walking and riding a bike for exersize for a year and my bp has been steady at 130/80. i recently started to reduce my bp medication by half and my bp only went up slightly, but I have been experiencing periods of rapid heart beat 100+and palpitations and am feeling quite anxious. Would this be caused by my sudden reduction in medication ( the ramipril in particular) and if so how long will it take for me to feel better now I have resumed taking medication as prescribed. Thanks Ian
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
it will take upto a week for you to get better. in case there is no relief you will need additional metoprolol!
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor